# SDR ASAA2012121093436

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,626 hours, 5,942 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004564
- Condition: Inoperative
- Location: Nr 2
- Part time: 23,371 hours, 7,239 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT GATE, UNDER GROUND POWER, NR 2 DRIVE CAUTION NOT ILLUMINATED.  REMOVED NR 2 IDG, INSTALLED SERVICEABLE IDG, LEAK AND OPS CHECKED GOOD REF MM 24-11-11.
